MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ELECTRODE,ECG,STRESS,FOAM,50PK

Medline Industries, LP MEDLINE; ELECTRODE,ECG,STRESS,FOAM,50PK
Catalog Number MDSM611950
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the issue was "inaccurate readings and spikes.".
 
Additional Manufacturer Narrative
The customer/reporter described the issue as "inaccurate readings and spikes." a sample(s) was not received for investigation; investigation included review of the lot/serial number and recent complaint trends/scar activity for the past 12 months, and through internal investigation including dhr review and inspection records review, no abnormalities were found.Per vendor, electrodes from retained lots were tested for electrical performance as per ansi/aami ec 12:2000 parametric requirements, all values were well within tolerances, no deviations were found, and products have performed as intended.The complaint could not be confirmed, and root cause has been found to be inconclusive as the claim could not be simulated.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ELECTRODE,ECG,STRESS,FOAM,50PK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
haroon mian
three lakes drive
northfield, IL 60093--275
MDR Report Key50761421
Report Number1417592-2026-39849
Device Sequence Number9224705
Product Code DRX
UDI-Device Identifier40884389830469
UDI-Public40884389830469
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K041954
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSM611950
Device Lot Number10)65924010028
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown